My brother is 15 years old now and is a severe autistic and also had ad/hd
and has seizures as well. He's been on depakote and dilatin for awhile but he seems to get really aggressive for no reason shortly after we give it to him. He always gets like that and i dont why. We've tried to ask doctors why this happens but they say that that is impossible. I am really frustrated and would really appreciate the advice.
I have Epilepsy, and one of the meds I am on is Keppra. That med is known to cause behavior changes like hostility. But I wasn't sure about other anti-seizure meds, so I looked up both depakite and dilantin, and they both say that in rare cases, they can cause behavior changes like anxiety, irritability, and rage.
Last edited by SentenceDoing; 09-23-2008 at 08:16 AM.
so your on keppra? and what does that do for you? and when you say that in some rare cases it may cause behavior changes like anxiety, irritability, and rage. do you mean for keppra or for depakote and dilantin?